# SDR YENA2023121501592

- Difficulty date: December 8, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 020
- Aircraft time: 45,575 hours, 29,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 002013
- Condition: Failed
- Location: Emergency Lights
- Part time: 44,262 hours, 28,745 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#24, MCO-DCA. 'EMER LT BATT FAULT; REMOVED & REPLACED AFT RH EMERGENCY LIGHT POWER UNIT. OPS CHECK GOOD REF AMM 33-50-01.'
